MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0972-2327.61282

Медицинская библиотека · Annals of Indian Academy of Neurology · 2010

Acute myocardial infarction following intravenous tissue plasminogen activator for acute ischemic stroke: An unknown danger.

Sweta Adatia, Sejal Sanghani, Prakash Sanzgiri, Vinay Chauhan, Shirish Hastak

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Thrombolysis with intravenous tissue (IV) plasminogen activator (tPA) is considered for patients with acute ischemic stroke falling within the described inclusion criteria defined by The National Institute of Neurological Disorders and Stroke (NINDS) rtPA trial. Complications of IV thrombolysis with tPA are commonly related to hemorrhage, anaphylaxis, or arterial occlusion. We describe two cases of acute myocardial infarction (MI) following IV tPA infusion for acute stroke. One of the patients had underlying ischemic heart disease (IHD) while the other did not have any prior IHD. Both had presented with acute ischemic stroke within the window period of thrombolysis and had no contraindications for thrombolysis. Both the patients succumbed due to myocardial infarction and cardiovascular collapse due to new onset arrhythmias. Acute MI immediately following IV tPA for stroke is a rare but serious complication. The disruption of intracardiac thrombus and subsequent embolization to coronary arteries may be an important mechanism in the occurrence of MI after administration of tPA for acute ischemic stroke. As both the patients succumbed before the arrangement for coronary angiography, the demonstration of intracardiac or intracoronary thrombus was not possible. But clinically, the presence of chest pain with elevated troponin levels and ST segment elevation pointed to MI. We suspect that fragmentation and lysis of intracardiac thrombus may result in MI after use of tPA for acute ischemic stroke, though the remote possibility of simultaneous occurrence of two atherosclerotic events MI and stroke exists.

Для цитирования: Sweta Adatia, Sejal Sanghani, Prakash Sanzgiri, Vinay Chauhan, Shirish Hastak. Acute myocardial infarction following intravenous tissue plasminogen activator for acute ischemic stroke: An unknown danger.. Annals of Indian Academy of Neurology. 2010. DOI: 10.4103/0972-2327.61282.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.